# SDR 2025FA0000082

- Difficulty date: January 14, 2025
- Submitted: February 3, 2025
- Operation: General aviation
- Aircraft: N140SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9389
- Aircraft time: 8,393 hours, 23,810 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH PILOT OBSERVED CAUTION ON THE CAD FOR AP1 ACTUATOR WITH A P ON THE PFD.  THIS WAS DURING EXTREME COLD TEMPERATURES.  COULD NOT DUPLICATE.
